MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE ECG SOFTWARE; PROGRAMMABLE DIAGNOSTIC COMPUTER

PHILIPS MEDICAL SYSTEMS INTELLISPACE ECG SOFTWARE; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 860426
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported an ekg was under the wrong patient.The device was not in use on a patient.

Brand Name
INTELLISPACE ECG SOFTWARE
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10153715
Report Number1218950-2020-03469
Device Sequence Number3361611
Product Code DQK
UDI-Device Identifier00884838032408
UDI-Public(01)00884838032408
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K120855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860426
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1